MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Catalog Number 05168538190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cholesterol gen.2 results for 1 patient sample on a cobas 8000 c702 module.The initial result was 0.25 mmol/l.The sample was repeated and the result was 3.9 mmol/l.The sample was tested 10 times and the average result was 3.973 mmol/l.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2025, and was acceptable.The qc recovery data provided was acceptable.The patient sample tube showed many red blood cells and bubbles in the gel separation layer, indicating possible pre-analytical issues with sample quality.The field service engineer (fse) cleaned and checked the sample probe.The service maintenance actions performed by the fse resolved the issue.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23097623
Report Number1823260-2025-03205
Device Sequence Number15607810
Product Code CHH
UDI-Device Identifier04015630924967
UDI-Public04015630924967
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number05168538190
Device Lot Number86133501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/30/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient SexMale